# SDR SWIA202301107

- Difficulty date: January 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH CABIN PRESSURE FLOOR SILL CORROSION AROUND SCREW HOLES (2EA) BETWEEN FS529.00 & FS540.25      (C-CHECK RO 2/18/2023)    REMOVED CORROSION ON THE LEFT-HAND CABIN PRESSURE FLOOR SILL PANEL AROUND 2 EA. SCREW HOLES BETWEEN FS529.00 AND FS540.25, AND EVALUATED AS WITHIN LIMITS. REF. REO 601R-53-41-666 REV. -C DATE: 2012-11-06 DISPOSITION 1.2 (A). NO LEAKS DETECTED. COMPLIED WITH TASK CARD 51-900-1003-SKY
